The Stability of a Quadratic Functional Equation with the Fixed Point Alternative

Kim, Ji-Hye, Park, Choonkil . Abstract and Applied Analysis 2009. 2009 (907167) :-

Locate this article in:

Bibtex

@article{CIS-317952,
  Author = {Kim, Ji-Hye and Park, Choonkil},
  Title = {The Stability of a Quadratic Functional Equation with the Fixed Point Alternative},
  Journal = {Abstract and Applied Analysis},
  Volume = {2009},
  Number = {907167},
  Year = {2009},
  Pages = {--},
  Keywords = {}
}

Similar articles